# SDR SWAA2022020875562

- Difficulty date: January 26, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 66,686 hours, 38,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP; INBOARD TRAILING EDGE HAS A SMALL AREA OF DELAM / REPAIRED DELAM OF RIGHT OUTBD AFT FLAP INBOARD TRAILING EDGE IAW B737 SRM 51-70-10-2R-1 AND SRM 51-70-10-2R-0 AND SRM 57-53-01-2R-4
